Vienmačiu{ogonek} duju{ogonek} dinamikos lygčiu{ogonek} asimptotinis sprendimo metodas

Translated title of the contribution: Asymptotical analysis of one dimensional gas dynamics equations

A. Krylovas, R. Čiegis

Research output: Contribution to journalArticle

8 Citations (Scopus)


A method of averaging is developed for constructing a uniformly valid asymptotic solution for weakly nonlinear one dimensional gas dynamics systems. Using this method we give the averaged system, which disintegrates into independent equations for the non-resonance systems. Conditions of the resonance for periodic and almost periodic solutions are presented. In the resonance case the averaged system is solved numerically. Some results of numerical experiments are given.

Original languageLithuanian
Pages (from-to)117-128
Number of pages12
JournalMathematical Modelling and Analysis
Issue number1
Publication statusPublished - 2001
Externally publishedYes


ASJC Scopus subject areas

  • Analysis
  • Modelling and Simulation

Cite this